Winter Weather, Western Chester
- When
- March 2, 9:00 PM EST to March 3, 7:00 AM EST
- Where
- Western Chester forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.973, -75.748 (the zone’s center; the record gives no point)
A low pressure system exiting the South Carolina coast brought a light accumulating snow to Philadelphia and southeastern Pennsylvania on the 3rd with little if any snow in places farther to the north. While snowfall was relatively light (averaging 1 to 3 inches), temperatures started above freezing as precipitation began as rain and fell steadily below freezing during the day.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A low pressure system exiting the South Carolina coast brought a light accumulating snow to Philadelphia and southeastern Pennsylvania on the 3rd with little if any snow in places farther to the north. While snowfall was relatively light (averaging 1 to 3 inches), temperatures started above freezing as precipitation began as rain and fell steadily below freezing during the day. This made for slippery traveling conditions on untreated roadways.
Precipitation started as sleet in the Philadelphia far west suburbs and then changed quickly to snow during the late evening. In the northern Philadelphia suburbs, precipitation started as snow early on the 3rd. In and around Philadelphia itself, precipitation started as rain during the afternoon of the 2nd, mixed with sleet during the late evening and changed over to snow early on the 3rd. The snow fell moderately at times during the morning commute and ended from north to south between 700 a.m. EST and 900 a.m. EST that morning. | |Representative snowfall included 3.4 inches at the Philadelphia International Airport, 3.1 inches in Nottingham (Chester County) and Brookhaven (Delaware County), 2.3 inches in Drexel Hill (Delaware County), 2.1 inches in Fox Chase (Philadelphia County), 2.0 inches in Wynnewood (Montgomery County), 1.4 inches in Bensalem (Bucks County), 1.3 inches in Parkesburg (Chester County) and 0.8 inches in East Nantmeal Township (Chester County).
The snow was caused by a series of low pressure systems that formed on the cold front that passed through Delaware on the afternoon of the 2nd. The low pressure systems formed in the Tennessee River Valley. An arctic high pressure system located over the Northern Plains on the evening of the 2nd slowly moved to the southeast and prevented the surface low pressure systems from having much northern movement. The fractionalized low pressure systems took until the morning of the 3rd to merge into one in western South Carolina. From there, the low pressure system moved east and exited the South Carolina coast during the early evening of the 3rd. The track of the low was too far south to bring heavy snow into southeastern Pennsylvania.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 2, 6:41 PM EST, 2 hours 19 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EST SUN MAR 2 2014
.SYNOPSIS...
A STRONG COLD FRONT HAS SETTLED SOUTH AND EAST OF OUR REGION. AREAS
OF LOW PRESSURE WILL TRAVEL EASTWARD ALONG THIS BOUNDARY TONIGHT AND
MONDAY. VERY COLD HIGH PRESSURE WILL THEN CONTINUE TO BUILD INTO OUR
REGION FROM THE WEST AND NORTHWEST FOR MONDAY NIGHT INTO THURSDAY.
STRONG LOW PRESSURE IS FORECAST TO PASS WELL TO OUR SOUTHEAST AND
EAST FRIDAY. A COLD FRONT FROM THE NORTHWEST IS THEN EXPECTED TO
ARRIVE AROUND SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A STRONG COLD FRONT HAS SETTLED SOUTH AND EAST OF REGION, WHICH IS
ALLOWING COLDER AIR TO SEEP SOUTHWARD. THE DEW POINTS WILL DROP FROM
NORTH TO SOUTH THROUGH THE NIGHT AS A MUCH COLDER AIRMASS
OVERSPREADS THE AREA, AND DRIER AIR UNDERCUTS THE MOISTURE ABOVE. AS
THIS OCCURS, THERE CONTINUES TO BE CHALLENGES WITH THE
FROZEN/FREEZING PRECIPITATION THROUGH THE NIGHT.
THE WATER VAPOR IMAGERY SHOWS THE FIRST SHORT WAVE ZIPPING EASTWARD,
WHICH WILL EXIT OUR REGION EARLY THIS EVENING. THERE IS A LULL TO
ITS WEST WHERE LITTLE IN THE WAY OF LIFT IS OCCURRING. THERE IS SOME
WEAK ISENTROPIC LIFT THOUGH THAT MAY GENERATE SOME OCCASIONAL LIGHT
PRECIPITATION, HOWEVER WE WILL BASICALLY HAVE TO WAIT UNTIL THE
SECOND AND STRONGER SHORT WAVE ROLLS EASTWARD NEAR AND NORTH OF A
SURFACE FRONTAL BOUNDARY. THIS SYSTEM IS RATHER IMPRESSIVE ATTM ON
WATER VAPOR IMAGERY ACROSS THE CENTRAL PLAINS, HOWEVER AS IT TRAVELS
EASTWARD IT WILL BE RUNNING INTO A STRONGLY CONFLUENT UPPER-LEVEL
JET/FLOW OVER THE EASTERN U.S. THIS WILL TEND TO WEAKEN IT AND STRETCH
THE ENERGY OUT. THIS IS BASICALLY WHAT HAS BEEN PLAYING HAVOC WITH
THE MODEL GUIDANCE WITH THE NORTH/SOUTH SHIFTS. THIS HAS GENERALLY
SETTLED INTO BETTER AGREEMENT THOUGH, HOWEVER WE ARE STILL SEEING
SOME SUBTLE SHIFTS /LATELY A BIT NORTHWARD/ WITH SOME OF THE LATEST
GUIDANCE. ALL THIS COMES DOWN TO SOME CHANGES BEING NEEDED THIS
EVENING TO THE FORECAST.
WE ADJUSTED THE POPS TO SIGNIFICANTLY LOWER THEM UP ACROSS THE NORTH
FOR AWHILE AS THE LIFT HAS SHIFTED SOUTH AND EAST. FARTHER TO THE SOUTH,
WE KEPT THEM CATEGORICAL AS SOME WEAK ISENTROPIC LIFT BEHIND THE
INITIAL SHORT WAVE MAY ALLOW FOR SOME INTERMITTENT LIGHT
PRECIPITATION. WE THEN INCREASED THE POPS SOME NORTHWARD OVERNIGHT AS
THE MODEL GUIDANCE GENERALLY SHOWS AN EXPANSION TO THE PRECIPITATION
SHIELD AS LARGE SCALE LIFT ARRIVES. HOW FAR NORTH THIS GETS IS
TRICKY, AND WE BELIEVE THERE WILL BE A RATHER SHARP SNOW GRADIENT
FROM ABOUT PHILADELPHIA ON NORTHWARD. WE DID ADJUST THE SNOWFALL
AMOUNTS DOWN A BIT MAINLY FROM NEAR PHILADELPHIA ON NORTHWARD,
HOWEVER WE WILL MAINTAIN THE ADVISORIES/WARNINGS AS IS. EVEN IF WE
DO NOT TECHNICALLY REACH WARNING CRITERIA ESPECIALLY ACROSS THE
NORTHERN TIER OF WARNINGS, ACCUMULATING SNOW COMBINED WITH SHARPLY
FALLING TEMPERATURES OVERNIGHT WILL HAVE AN ENHANCED IMPACT ON
MONDAY MORNINGS COMMUTE. AS THE COLDER AIR SEEPS SOUTHWARD, RAIN OR
A MIX WILL CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST. AS THIS
UNFOLDS, SOME FREEZING RAIN COULD OCCUR HOWEVER ICE AMOUNTS ARE
EXPECTED TO BE LIGHT.
LOW TEMPERATURES WERE MOSTLY A BLEND OF THE NAM/GFS MOS. THE HOURLY
GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS, WHICH INCLUDED
RAISING DEW POINTS FOR A TIME ACROSS THE CENTRAL AND SOUTHERN AREAS.
THE LAMP/LAV GUIDANCE WAS BLENDED IN TO HELP ASSIST WITH TRENDS THUS
FAR.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THROUGH THE DAYTIME, THE WAVE OF LOW PRESSURE WILL CONTINUE TO
MOVE ALONG THE NEARBY FRONTAL BOUNDARY TO OUR SOUTH. MODERATE TO
PERHAPS HEAVY SNOW AT TIMES WILL FALL INTO THE AFTERNOON ACROSS
SOUTHERN NJ AND INTO THE DELMARVA, BEFORE BEGINNING TO TAPER OFF
TOWARD THE EVENING HOURS, AS THE MAXIMUM FORCING WITH THIS SYSTEM
SHIFTS FARTHER SOUTHWARD. ELSEWHERE THE SNOW WILL BE STEADY
THROUGH THE MORNING COMMUTE AROUND THE LEHIGH VALLEY AND VICINITY
AND DOWN ALONG THE I-95 CORRIDOR, BEFORE TAPERING OFF INTO THE
AFTERNOON HOURS. ALONG WITH THE FALLING SNOW, NORTHERLY WINDS OF
15 TO 25 MPH ARE EXPECTED THROUGH THE DAY, LEADING TO ADDITIONAL
REDUCED VISIBILITIES IN BLOWING SNOW. TEMPERATURES ARE NOT
EXPECTED TO RISE MUCH THROUGH THE DAY, AND WE BLEND MET/MAV
GUIDANCE WITH CONTINUITY FOR MAX TEMPERATURES. HIGHS WILL ONLY BE
IN THE LOWER 20S FOR MUCH OF THE REGION.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
ANOTHER ROUND OF ARCTIC AIR IS FORECAST TO INFLUENCE OUR REGION
DURING THE PERIOD FROM MONDAY NIGHT INTO THURSDAY. MONDAY NIGHT
AND TUESDAY WILL BE PARTICULARLY COLD WITH TEMPERATURES RUNNING AT
LEAST 20 DEGREES BELOW NORMAL. SOME RECORD LOW TEMPERATURES ARE
ANTICIPATED FOR TUESDAY. WIND CHILL VALUES NEAR -15 ARE POSSIBLE
IN THE POCONOS FROM LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING.
THE AIR MASS WILL LIKELY MODIFY A BIT FOR WEDNESDAY AND THURSDAY
WITH TEMPERATURES RECOVERING TO ABOUT 10 DEGREES BELOW NORMAL.
THERE IS A LOW CHANCE OF LIGHT SHOWERS ON THURSDAY, MAINLY IN THE
AFTERNOON, AS THE HIGH LOSES ITS INFLUENCE OVER OUR REGION. ANY
SHOWERS WILL BE MAINLY IN THE FORM OF SNOW IN EASTERN PENNSYLVANIA
AND NORTHERN AND CENTRAL NEW JERSEY. A MIX OF SNOW AND RAIN IS
POSSIBLE ON THE COASTAL PLAIN.
ANOTHER SYSTEM IS EXPECTED TO MOVE OFF THE PACIFIC AROUND MONDAY
NIGHT. IT SHOULD PROGRESS TO THE EAST AND IT IS FORECAST TO MOVE
OFF THE SOUTHEAST COAST EARLY ON FRIDAY. A RESULTING STRONG
SURFACE LOW SHOULD REMAIN WELL TO OUR SOUTHEAST AND EAST AS IT
MOVES OUT TO SEA. IT SHOULD HAVE LIMITED IMPACT ON OUR REGION.
A SHORT WAVE IN THE NORTHERN STREAM IS FORECAST TO PUSH A COLD
FRONT THROUGH OUR REGION OVER THE WEEKEND. SATURDAY MAY BE THE
MILDEST DAY IN THE LONG TERM PERIOD OF THE FORECAST AS THE FRONT
APPROACHES FROM THE NORTHWEST. TEMPERATURES AHEAD OF THE FRONT ARE
EXPECTED TO BE JUST ABOUT NORMAL FOR MARCH 8.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...CEILINGS OVERALL VFR/MVFR THEN TO IFR OVERNIGHT. THE
VISIBILITIES WILL BE VFR/MVFR BUT THEN LOWER FURTHER ESPECIALLY LATE
TONIGHT AS ANOTHER ROUND OF PRECIPITATION DEVELOPS. AS COLDER AIR
SEEPS SOUTHWARD ACROSS THE AREA, RAIN, SNOW AND SLEET WILL CHANGE TO
ALL SNOW FROM NORTHWEST TO SOUTHEAST. THE SNOW SHOULD FALL AT LEAST
MODERATELY FROM NEAR THE KPHL METRO ON SOUTH AND EAST STARTING LATE
TONIGHT /LESS SNOW AROUND THE KABE AREA/. OUR CONFIDENCE OVERALL IS
AVERAGE. NORTHERLY WINDS AROUND 5 KNOTS WILL INCREASE TO 10-15 KNOTS
OVERNIGHT WITH SOME GUSTS TO NEAR 20 KNOTS.
MONDAY...THE SNOW WILL END FROM NORTHWEST TO SOUTHEAST MAINLY DURING
THE MORNING TO MIDDAY HOURS, THEREFORE CONDITIONS ARE ANTICIPATED TO
RAPIDLY RETURN TO VFR. NORTHERLY WINDS 10-15 KNOTS WITH GUSTS UP TO
25 KNOTS.
OUTLOOK...
MONDAY NIGHT THROUGH WEDNESDAY NIGHT...MAINLY VFR.
THURSDAY...MAINLY VFR WITH A LOW CHANCE OF SNOW SHOWERS (KRDG,
KABE AND KTTN) AND A LOW CHANCE OF SNOW SHOWERS AND RAIN SHOWERS
(KPNE, KPHL, KILG, KMIV AND KACY).
THURSDAY NIGHT...A CHANCE OF SNOW SHOWERS WITH POSSIBLE MVFR
CONDITIONS.
FRIDAY...A CHANCE OF SNOW SHOWERS AND RAIN SHOWERS WITH POSSIBLE
MVFR CONDITIONS.
&&
.MARINE...
A STRONG COLD FRONT HAS PUSHED TO OUR SOUTH AND EAST. WEAK LOW
PRESSURE IS THEN EXPECTED TO PROGRESS ALONG THE BOUNDARY TONIGHT
AND THROUGH MONDAY. INTO THIS EVENING AND THE FIRST PART OF
TONIGHT, WINDS AND SEAS WILL REMAIN BELOW SCA LEVELS. BY LATE
TONIGHT AND THROUGH MONDAY, NORTHERLY WINDS ARE EXPECTED TO
INCREASE ACROSS OUR WATERS, WITH GUSTS UP TO AROUND 30 KNOTS,
INCLUDING THROUGH DELAWARE BAY. SEAS WILL ALSO INCREASE, AS WELL,
MAINLY INTO THE 4 TO 6 FOOT RANGE FOR THE COASTAL WATERS AND THE 2
TO 4 FOOT RANGE FOR DELAWARE BAY. WE CONTINUE THE CURRENT SMALL
CRAFT ADVISORY FOR ALL OF OUR WATERS, BEGINNING AT 05Z MONDAY.
VISIBILITIES WILL ALSO BE REDUCED ACROSS THE AREA WATERS, WITH
RAIN/SLEET/SNOW TONIGHT AND SNOW INTO MONDAY. IN ADDITION,
WIDESPREAD LIGHT FREEZING SPRAY LOOKS TO BE AN ISSUE FOR THE
WATERS MONDAY IN THE STRONG NORTHERLY FLOW.
OUTLOOK...
MONDAY NIGHT AND TUESDAY MORNING...A SMALL CRAFT ADVISORY WILL
CONTINUE ON OUR OCEAN WATERS FROM OFF MANASQUAN INLET TO OFF
FENWICK ISLAND DUE TO NORTHERN WIND GUSTS AROUND 25 KNOTS AND WAVE
HEIGHTS NEAR 5 FEET. LIGHT TO MODERATE FREEZING SPRAY IS LIKELY.
TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY NIGHT...NO MARINE
HEADLINES ARE ANTICIPATED. LIGHT TO MODERATE FREEZING SPRAY IS
LIKELY FROM TUESDAY AFTERNOON INTO WEDNESDAY MORNING.
LATE WEDNESDAY NIGHT INTO FRIDAY...SMALL CRAFT ADVISORY
CONDITIONS ARE POSSIBLE, MAINLY ON OUR OCEAN WATERS.
&&
.CLIMATE...
THE FOLLOWING HAS BEEN DEVELOPED FROM MANY RESOURCES OVER THE
PAST WEEK OR SO.
KABE...THE CURRENT 38 CONSECUTIVE DAYS OF SNOW ON THE GROUND WILL
PROBABLY EXTEND TO AT LEAST 45 DAYS (FRIDAY MARCH 7TH) WHICH WOULD
EQUAL THE 4TH LONGEST CONSECUTIVE DAY STREAK WITH SNOW ON THE
GROUND SINCE RECORDS BEGAN IN ALLENTOWN IN 1923.
KABE CONSECUTIVE DAY RANKING
1. 78 DAYS ENDING MARCH 22 1994.
2. 59 DAYS ENDING MARCH 13 1978
3 TIE 49 DAYS ENDING FEB 12 1977 AND FEB 19 1925
4. 45 DAYS ENDING MARCH 4 1936
5. 43 DAYS ENDING FEB 2 1970
OTHER RECORDS OF POSSIBLE INTEREST
MARCH 3 (MONDAY) SNOWFALL. NO CERTAINTY OF EQUALING OR EXCEEDING
ANYWHERE.
ACY 9.2 1960
PHL 7.9 1960
ILG 7.9 1960
ABE 13.8 1960 (CORRECTED FROM YDY)
RECORDS LOWS (POR EQUAL PERIOD OF RECORD)
MARCH 3 MARCH 4
(AT 1159PM?)
ACY 5-2009 3-2009 POR 1874
PHL 10-1886 7-1943 POR 1872
ILG 9-2009/1925 5-1943 POR 1894
ABE 8-1950/1925 3-1943 POR 1922
TTN 5-1868 1-1868 POR 1865
GED 9-2009 6-2009 POR 1948
RDG 9-2009/1980/1925 7-1943 AND 1913 POR 1869
MPO -2 2003 -6-1943 POR 1865
A NUMBER OF NEW RECORDS ARE ANTICIPATED IN PA.
PHILADELPHIA HAS HAD 12TH CALENDAR DAYS OF MEASURABLE SNOW SO FAR
THIS SEASON. WE COULD ADD TWO MORE CALENDAR DAYS (SUNDAY AND
MONDAY) TO BRING US TO A TIE FOR SECOND PLACE AT 14 DAYS. THE
RECORD HOLDING WINTER IS 1917-18 WITH 17 DAYS.
SPEAKING OF SECOND PLACE, PHILADELPHIA WILL ALSO HAVE A SHOT AT
SURPASSING 1995-6 (65.5 INCHES) AS THE SECOND SNOWIEST WINTER ON
RECORD. WE COULD ADD TO THE RECORD NUMBER OF 6 INCH OR GREATER
SNOWFALL EVENTS FOR A SINGLE SEASON BY HAVING OUR 5TH. NO OTHER
SEASON HAS HAD MORE THAN THREE. IF PHILADELPHIA WERE TO GET TEN
INCHES OF SNOW FROM THIS EVENT, IT WOULD TIE 2009-10 AND AND
1960-61 AS THE ONLY OTHER SEASONS TO HAVE THREE SEPARATE DOUBLE
DIGIT EVENTS. WE WOULD HAVE THE WHOLE MONTH OF MARCH FOR THE LAST
ONE: 10 INCHES OR NOT, WE WOULD GET A RUNNING START TO POSSIBLY
HAVING THE FIRST SEASON EVER TO HAVE FOUR STRAIGHT AND SEPARATE
MONTHS OF DOUBLE DIGIT SNOWS. 1977-78 AND 1960-61 SHARE THE
CURRENT RECORD AT THREE.
WALPACK NJ IN SUSSEX COUNTY OF NW NJ HAS RECORDED 25 DAYS OF SUB
ZERO TEMPS THIS SEASON THRU MARCH 1. THE RECORD IS 28 DAYS SET
DURING THE WINTER OF 1960-61.
SEASONAL SNOWFALL RANKINGS AS OF 1 AM EST 3/2/14
PHL 59.5 #3 OFFICIAL RECORDS BACK TO 1884
1. 78.7 2009-2010
2. 65.5 1995-1996
3. 59.5 2013-2014
4. 55.4 1898-1899
ABE 66.7 #4 OFFICIAL RECORDS BACK TO 1922
1. 75.4 1993-1994
2. 71.4 1995-1996
3. 67.2 1966-1967
4. 66.7 2013-2014
5. 65.2 1960-1961
ILG 48.4 #4 OFFICIAL RECORDS BACK TO 1894
1. 72.8 2009-2010
2. 49.5 1957-1958
3. 48.8 1906-1907 (MISSING DAYS IN THE DATABASE FOR THIS SEASON)
4. 48.4 2013-2014
5. 46.1 2002-2003
ACY 28.2 STILL RANKED 18 BUT WITH 5 INCHES BY 00Z TUESDAY WOULD
INCREASE ITS SEASONAL TOTAL TO 33.1 AND A RANKING OF #14. JUST 5.8
INCHES WOULD ELEVATE KACY TO #10. RECORDS BACK TO 1874.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 10 AM EST MONDAY FOR PAZ060>062-
103-105.
WINTER STORM WARNING UNTIL 1 PM EST MONDAY FOR PAZ070-071-101-
102-104-106.
NJ...WINTER WEATHER ADVISORY UNTIL 10 AM EST MONDAY FOR NJZ007>010-
012.
WINTER STORM WARNING UNTIL 4 PM EST MONDAY FOR NJZ016-021>025.
WINTER STORM WARNING UNTIL 1 PM EST MONDAY FOR NJZ013>015-
017>020-026-027.
DE...WINTER STORM WARNING UNTIL 4 PM EST MONDAY FOR DEZ001-002.
WINTER STORM WARNING FROM 1 AM TO 6 PM EST MONDAY FOR DEZ003-
004.
MD...WINTER STORM WARNING UNTIL 4 PM EST MONDAY FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST
TUESDAY FOR ANZ451>455.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY
FOR ANZ430-431-450.
&&
SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO/MEOLA
MARINE...IOVINO/KLINE
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EST SUN MAR 2 2014 NJZ001-PAZ054-055-032115- SUSSEX-CARBON-MONROE- 412 PM EST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SNOWFALL TOTALS UP TO AN INCH OR TWO ARE ANTICIPATED FOR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND CHILL VALUES AROUND 15 BELOW ZERO ARE POSSIBLE LATE MONDAY NIGHT, ESPECIALLY IN THE ELEVATED TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-PAZ060>062-103-105-032115- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-UPPER BUCKS- 412 PM EST SUN MAR 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013>015-017>020-026-027-PAZ070-071-101-102-104-106-032115- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 412 PM EST SUN MAR 2 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ016-021>025-032115- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 412 PM EST SUN MAR 2 2014 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-032115- INLAND SUSSEX-DELAWARE BEACHES- 412 PM EST SUN MAR 2 2014 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 PM EST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LIGHT TO MODERATE FREEZING SPRAY IS LIKELY FROM MONDAY THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
6 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2014Every state in 2014This day in weather historyWarnings in Pennsylvania, March 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 508681, 508683, 508686, 508688, 508685, 508687.